Translator Disclaimer
September/October 2012 Existence of a finite-dimensional global attractor for a damped Parametric nonlinear Schrödinger equation
Olivier Goubet, Ludovic Legry
Adv. Differential Equations 17(9/10): 859-877 (September/October 2012).

Abstract

We study the existence of a global attractor for a damped parametric nonlinear Schrödinger equation. We provide sufficient conditions for this attractor to have finite dimension.

Citation

Download Citation

Olivier Goubet. Ludovic Legry. "Existence of a finite-dimensional global attractor for a damped Parametric nonlinear Schrödinger equation." Adv. Differential Equations 17 (9/10) 859 - 877, September/October 2012.

Information

Published: September/October 2012
First available in Project Euclid: 17 December 2012

zbMATH: 1260.37052
MathSciNet: MR2985677

Subjects:
Primary: 35Q55, 37L30

Rights: Copyright © 2012 Khayyam Publishing, Inc.

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.17 • No. 9/10 • September/October 2012
Back to Top